Right pure semisimple l-hereditary PI-rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), p. 141-175
@article{RSMUP_1984__71__141_0,
     author = {Simson, Daniel},
     title = {Right pure semisimple $l$-hereditary $PI$-rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {141-175},
     zbl = {0551.16009},
     mrnumber = {769433},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__141_0}
}
Simson, Daniel. Right pure semisimple $l$-hereditary $PI$-rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) pp. 141-175. http://www.numdam.org/item/RSMUP_1984__71__141_0/

[1] M. Auslander, Rrepresentation theory of artin algebras - I, Comm. Algebra, 1 (1974), pp. 177-268. | MR 349747 | Zbl 0285.16028

[2] M. Auslander - M.I. Platzeck - I. Reiten, Coxeter functors without diagrams, Trans. Amer. Math. Soc., 250 (1979), pp. 1-46. | MR 530043 | Zbl 0421.16016

[3] R. Bautista, On algebras close to hereditary artin algebras, An. Inst. Mat. Univ. Nac. Autónoma México, 21, No. 1 (1981), pp. 21-104. | MR 687855 | Zbl 0514.16020

[4] R. Bautista, Classification of certain algebras of finite representation type, Comunicacion Interna No. 51, 1978, Departamento de Matematicas, UNAM, México 20, D.F.

[5] R. Bautista - R. Martinez, Representations of partially ordered sets and 1-Gorenstein artin algebras, Proc. Conf. on Ring Theory (Antwerp 1978), Marcel Dekker, Inc. New York and Basel, 1979. | MR 563305 | Zbl 0707.16003

[6] R. Bautista - L. Colavita - L. Salmeron, On adjoint functors in representation theory, Proceedings ICRA III, Puebla, 1980, in Lecture Notes in Math., No. 903, Springer-Verlag, 1981, pp. 9-25. | MR 654700 | Zbl 0485.18003

[7] R. Bautista - D. Simson, Torsionless modules over l-hereditary 1-Gorenstein artinian rings, to appear in Comm. Algebra, 12 (1984). | MR 735908 | Zbl 0537.16019

[8] V. Dlab - C.M. Ringel, On algebras of finite representation type, J. Algebra, 33 (1975), pp. 306-394. | MR 357506 | Zbl 0332.16014

[9] V. Dlab - C.M. Ringel, Indecomposable representations of graphs and algebras, Mem. Amer. Math. Soc., 173 (1976). | MR 447344 | Zbl 0332.16015

[10] P. Dowbor - D. Simson, Quasi-Artin species and rings of finite representation type, J. Algebra, 63 (1980), pp. 435-443. | MR 570722 | Zbl 0428.16031

[11] Ju. A. Drozd, Coxeter transformation.- and representations of partially ordered sets, Funkc. Anal. i Priložen., 8 (1974), pp. 34-42 (in Russian). | MR 351924 | Zbl 0356.06003

[12] M.M. Kleiner, Partially ordered sets of finite type, Zap. Naučn. Sem. LOMI, 28 (1972), pp. 32-41 (in Russian). | MR 332585 | Zbl 0345.06001

[13] M.M. Kleiner, Induced modules and comodules and representations of BOCS' and DGS's, Proceedings ICRA III, Puebla, 1980. | MR 654709 | Zbl 0484.16027

[14] Z Leszczyński - D. Simson, On triangular matrix rings of finite representation type, J. London Math. Soc., 20 (1979), pp. 396-402. | MR 561131 | Zbl 0434.16022

[15] M. Loupias, Indecomposable representations of finite partially ordered sets, Lecture Notes in Mathematics 488 (Springer-Verlag, Berlin, Heidelberg, New York, 1975), pp. 201-209. | MR 412210 | Zbl 0362.06004

[16] M. Loupias, Représentations indécomposables des ensembles ordonnés finis, Thèse, Université Francois Rabelais de Tours, 1975. | MR 424622 | Zbl 0362.16015

[17] S. Mac Lane, Catégories for the Working Mathematicians, Springer-Verlag, New York, Heidelberg, Berlin, 1971. | MR 1712872 | Zbl 0232.18001

[18] L.A. Nazarova, Representations of quivers of infinite type, Izv. Akad. Nauk SSSR, 37 (1973), pp. 749-792. | MR 338018 | Zbl 0298.15012 | Zbl 0343.15004

[19] L.A. Nazarova - A.V. Rojtfr, Representations of partially ordered sets, Zap. Naucn. Sem. LOMI, 28 (1972), pp. 4-31 (in Russian). | MR 340121 | Zbl 0336.16031

[20] L.A. Nazarova - A.V. Rojter, Kategorielle Matrizen-Probleme und die Brauer-Thrall-Vermutung, Mittelungen Math. Sem. Giessen, 115 (1975), pp. 1-153. | MR 485998 | Zbl 0315.16021

[21] C.M. Ringel, Report on the Brauer-Thrall conjectures: Rojter's theorem and the theorem of Nazarova and Rojler, Lecture Notes in Mathematics, 831 (Springer-Verlag, Berlin, Heidelberg, New York, 1980), pp. 104-136. | MR 607142 | Zbl 0444.16019

[22] C.M. Ringel, Tame algebras, Lecture Notes in Mathematics, 831 (Springer-Verlag, Berlin Heidelberg, New York, 1980), pp. 137-287. | MR 607143 | Zbl 0448.16019

[23] A. Rosenberg - D. Zelinsky, Finiteness of the injective hull, Math. Z., 70 (1959), pp. 372-380. | MR 105434 | Zbl 0084.26505

[24] D. Simson, Functor categories in which every flat object is projective, Bull., Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys., 22 (1974), pp. 375-380. | MR 349814 | Zbl 0328.18005

[25] D. Simson, On pure global dimension of locally finitely presented Grothendieck categories, Fund. Math., 96 (1977), pp. 91-116. | MR 480690 | Zbl 0361.18010

[26] D. Simson, Categories of representations of species, J. Pure Appl. Algebra, 14 (1979), pp. 101-114. | MR 515489 | Zbl 0396.18004

[27] D Simson, Pure semisimple categories and rings of finite representation type, Corrigendum,J. Algebra, 67 (1980), pp. 25-256. | MR 595031 | Zbl 0449.16027

[28] D. Simson, Partial Coxeter functors and right pure semisimple hereditary rings, J. Algebra, 71 (1981), pp. 195-218. | MR 627434 | Zbl 0477.16014

[29] D. Simson, On pure semisimple Grothendieck categories, II, Fund. Math., 110 (1980), pp. 107-116. | MR 600584 | Zbl 0393.18011

[30] D. Simson, Right pure semisimple structures of division rings, Proceedings of the Eleventh Annual Iranian Math. Conf., Mashhad, March 1980, pp. 186-201. | MR 721827 | Zbl 0537.16009

[31] D. Simson, Special Schurian vector space categories and l-hereditary right QF-2 rings, to appear in Commentationes Math., 25 (1984). | MR 795127 | Zbl 0512.16023